# SDR ASAA2012061792354

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,657 hours, 2,684 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Part time: 8,668 hours, 2,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PDC FOUND NR 2 ENGINE DELTA P ON IDG POPPED GROUNDED - YES. PERFORMED W/O 169161 - NR 2 ENG IDG FILTER AND OIL CHANGE.  THROUGH HISTORY AND IDG PLACARD THIS IS THE 3RD POP OF THE IDG.  R & R NR 2 IDG IAW MM 24-11-11-000-801 AND MM 24-11-11-400-801. CHECKED GOOD.
